J. Phys. I France 3 (1993) 1901-1919
Dynamics of manifolds in random media II: long range correlations in the disordered mediumHarald Kinzelbach and Heinz Horner
Institut für Theoretische Physik, Philosophenweg 19, D-69120 Heidelberg, Germany
(Received 22 March 1993, accepted 19 May 1993)
In a previous publication, we investigated the dynamical behaviour of a fluctuating manifold in the framework of a Hartree type approximation. We now extend this calculation to the case of a medium with long range correlations in disorder. In the static limit, we recover solutions known from a replica calculation with hierarchical replica symmetry breaking. In the dynamical formulation this replica symmetry breaking is related to broken ergodicity on an infinite hierarchy of diverging time scales. We give the phase diagram for the model and discuss the dynamical behaviour in the different regimes.
© Les Editions de Physique 1993